# SDR SWAA2023042816645

- Difficulty date: March 14, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DOOR AT FWD/UPPER SLIDE COVER HAS BAREMETAL COMPOSITE AREA MISSING PAINT<[01] PAINTED R1 SLIDE DOOR AT FWD/UPPER SLIDE COVER ASPER B737-700 AMM 25-00-370-801;[02] VERIFIED PAINT
